MathSciNet Relay Station
MathSciNet bibliographic data
MR1434135 35J25 (31B10 35B65 46N20 65N30)
Dahlke, Stephan; DeVore, Ronald A. Besov regularity for elliptic boundary value problems. Comm. Partial Differential Equations 22 (1997), no. 1-2, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement